# SDR IPXA2018081132663

- Difficulty date: July 6, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB0029509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE SIDE LOAD FITTING TENSION STRAP WAS BROKEN IN HALF.  REPAIRED THE FLAP INBD HINGE SIDE LOAD FITTING TENSION STRAP IAW EA 011-5753-01-A7384-IR, AND EO MD11-5750-69523-A.  MAJOR.
